MAUDE Adverse Event Report: ARTHREX, INC. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK TENO BIO-COMP 7X 19.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biceps tenodesis surgery the anchor broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device, ar-1662bc-8.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
A piece did break off inside the patient, but it was retrieved successfully.

Brand Name
SWVLK TENO BIO-COMP 7X 19.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20201338
Report Number1220246-2024-07570
Device Sequence Number6815699
Product Code MAI
UDI-Device Identifier00888867020573
UDI-Public00888867020573
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK TENO BIO-COMP 7X 19.5MM
Device Catalogue NumberAR-1662BC-7
Device Lot Number15196810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown